# SDR 03FDEA00567

- Difficulty date: April 21, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 35,406 hours, 26,242 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHILE WORKING CARD N00319 FOUND CORROSION ON - 27 LT AT BS 950D+6 AND +18, BS 950E+10, BS 950F+10.  REPAIRED STR 27 LT IAW SRM 53-10-3.
